Posted by: Miss T | 2009-01-06

Yeast Infection and Bleeding

Hi Doc

I recently went on 2 courses of antibiotics within 2 weeks of each other. I began feeling discomfort and I knew it was the start of a yeast infection. Unfortunately I was in a country where they did not have the necessary medication and went for about a week without treatment. Now that I' m home again, I went straight to the pharmacy to get a vaginal cream that I started using yesterday. It burns when I put the cream on but I will use it for 6 days as advised.

I noticed that I was bleeding a bit yesterday and the blood was much brighter than a regular period. I' m on Mirena and I' m recovering from anorexia and the combination has resulted in my not having a period for over a year. Now I don' t know if it' s a period or if there is a more serious problem than a yeast infection. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely a period or spotting from the Mirena. See what happens when the yeast infection has cleared up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.